MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH RESECTION SHEATH, 26 FR.; ENDOSCOPE SHEATH, REUSABLE

OLYMPUS WINTER & IBE GMBH RESECTION SHEATH, 26 FR.; ENDOSCOPE SHEATH, REUSABLE
Model Number A22042A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the surgeon was using the resectoscope and the tip fell off into the patient's bladder and was retrieved.The issue occurred during a therapeutic transurethral resection of the prostate procedure under sedation.The procedure was completed with a little to no procedural prolongation.There was no patient harm in relation to the event.

Brand Name
RESECTION SHEATH, 26 FR.
Common Device Name
ENDOSCOPE SHEATH, REUSABLE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25229495
Report Number9610773-2026-03885
Device Sequence Number18688036
Product Code HIH
UDI-Device Identifier04042761020985
UDI-Public04042761020985
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K931995
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Relabeling
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22042A
Device Lot Number25501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3002807798-11/25/2025-00
Patient Sequence Number1
Patient SexUnknown